MAUDE Adverse Event Report: BD CARIBE LTD. BLOOD TRANSFER DEVICE; BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BLOOD TRANSFER DEVICE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 36488000
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.E1: initial reporter facility name: (b)(6) hospital.H3 other text : na.
 
Event or Problem Description
It was reported that while using bd blood transfer device, the rubber sleeve inside came off.This is a report of one occurrence, no report of adverse or injury.
 
Additional Manufacturer Narrative
H.6 investigation summary material #: 36488000; lot/batch #: 3219220.Bd had not received samples or photos for investigation.Therefore, 48 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to sleeve fall off as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode sleeve fall off.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BLOOD TRANSFER DEVICE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos IA
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key18469803
Report Number2618282-2023-00109
Device Sequence Number11541929
Product Code JKA
UDI-Device Identifier50382903648806
UDI-Public(01)50382903648806
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K991088
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2026
Device Catalogue Number36488000
Device Lot Number3219220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown